# SDR TWRA9703

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND CEILING EVAC LIGHT INOP AT SEAT 17 HJK.  REMOVED AND REPLACED CEILING LIGHT PER MM 33-51-00. OPS CHECKED NORMAL.  (M)
